Partially moment relations for the product moments of order statistics from the standard two-sided power distribution


Creative Commons License

ÇETİNKAYA Ç. , GENÇ A. İ.

İSTATİSTİK, Journal of the Turkish Statistical Association, vol.10, no.1, pp.14-23, 2017 (Refereed Journals of Other Institutions)

  • Publication Type: Article / Article
  • Volume: 10 Issue: 1
  • Publication Date: 2017
  • Title of Journal : İSTATİSTİK, Journal of the Turkish Statistical Association
  • Page Numbers: pp.14-23